Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes bloating, cramping and diarrhea after having novasure procedure?

Hi I am 48 yrs old had Novasure procedure 2 days ago, yesterday had a large amount of bloating followed soon after by cramping then diarrhoea bout which lasted an hour , is this the medication I wondered ( had paracetamol an anti emetic an antispasmodic and tramadol. Discomfort now seems to vary from lower back pain radiating to upper back and top of thighs to more localised discomfort, as I type this I note that bloating is starting again. Should I be concerned please? Thank you
Mon, 20 Jan 2020
Report Abuse
General & Family Physician 's  Response
Hello,

These are non-specific symptoms following novasure. Generally it will settle by itself without much consequences.

As first-line management you can take analgesics like paracetamol or aceclofenac for pain relief.

If symptoms persist better to consult a general surgeon and get evaluated. In that case an ultrasound scan will be required.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tramadol


What causes bloating, cramping and diarrhea after having novasure procedure?

Hello, These are non-specific symptoms following novasure. Generally it will settle by itself without much consequences. As first-line management you can take analgesics like paracetamol or aceclofenac for pain relief. If symptoms persist better to consult a general surgeon and get evaluated. In that case an ultrasound scan will be required. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Shinas Hussain, General & Family Physician